See Alike in...

Alike App

Browser

NamesAreHard

794d

Hey, not 100% sure how this all works. I just started on my medication and I guess my main question would be how do you know for sure if your meds are working? It just feels like it’s hard to tell. Also, there’s been a bit of a decline in my mental health for the past couple months, and I know that some comorbid ADHD stuff (as well as RSD) is a big factor in that. Not sure if it has anything to do with my meds, but it could be.

Top reply
    • Bindicat

      794d

      If you’re taking Wellbutrin or strattera, those take weeks to kick in. If it’s vyvanse, Ritalin, or adderal, they all start working within hours but I imagine you need a few days to get past the newness of the feeling and get settled into routine that work for you. If you’re able to start projects with less hesitation or keep working on things for a little longer, your meds may be working. But it may be too soon to tell. Definitely update your doctor after 30 days.

    • Bindicat

      794d

      If you’re taking Wellbutrin or strattera, those take weeks to kick in. If it’s vyvanse, Ritalin, or adderal, they all start working within hours but I imagine you need a few days to get past the newness of the feeling and get settled into routine that work for you. If you’re able to start projects with less hesitation or keep working on things for a little longer, your meds may be working. But it may be too soon to tell. Definitely update your doctor after 30 days.

    • Lib

      794d

      If you’ve been on these meds for a while and haven’t noticed a difference in your symptoms, ask the people around you. My mom pointed out that I was so much happier and well rested when I started a medication, and I hadn’t even noticed. Boyfriend said my confidence had really grown and I had so much more energy and joy. Again, I didn’t notice. What you’re doing is basically looking at yourself in the mirror every day to see if you’ve made progress, but you won’t notice it because you’re too self critical, and you’re too close to it. You’re too focused on if your improving and are seeing the tiny incremental improvements. Whereas someone else will see that iconic transformation! Maybe reunite with someone you haven’t talked to since before you started the meds. If they make a comment whether you seem better/happier, you’ve got your answer ☺️ Obviously, this is something that should be discussed in length with a prescriber, because some side effects from meds are mental health decline, including thoughts of a final decision.. please be safe and I hope you figure it out

    • Wilson

      794d

      A good way to truly gage if your medication is working is to be aware of the changes in your daily routine. You can write down or take note of your daily mood and keep track of what you did that day

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion